# SDR CA071203001

- Difficulty date: December 2, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-310
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3710 · Vacuum Distribution System
- Part: Vane
- Condition: Broken
- Location: Air Pump
- Component: Air Pump, Rapco, 441CC7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PRE-MAINTENANCE GROUND RUN, IT WAS NOTED THAT THE RT AIR PUMP WAS INDICATING INOPERATIVE DURING INSPECTION. THE DRIVESHAFT WAS FOUND TO BE SHEARED DUE TO THE CARBON VANES BREAKING AND JAMMING THE PUMP. (TC NR 20071203001)
